Done
Lv 6
Done preguntado en HealthMental Health · hace 1 década

I've stopped taking Zoloft for ONE week, and I feel weird again!?

I've been on anit-depressants for about three years, mostly Zoloft. I ran out merely one week ago today (my perscription ran out - trying to see the DR), but since the weekend I've been feeling like I did before - Way up or WAY down (crying, etc.). Does anyone have a suggestion as to alternative medication or any kind of advice in the interum until I can get a doctor's appointment?

I get to feeling "lost" sometimes, and I hate that feeling. I can't explain why I feel that way - but I'm getting there again.

Actualización:

I've called again! They're supposed to call me back! Thank you for the suggestions!

Actualización 2:

I actually did call the pharmacy, and that's why I keep having to call the DR because my Doc has refused any more refills. I need to call again, because I haven't gotten a call back as I was promised about 2 hours ago.

14 respuestas

Relevancia
  • hace 1 década
    Mejor Respuesta

    I feel your pain. I abruptly stopped taking zoloft when i found out i was pregnant and i felt out of control. You need to be weaned off slowly, or the original symtoms will creep back in. You're also probably suffering from withdrawls. Call you doctor again and explain to him that you're OUT of meds. He can call in the Rx to your pharmacy. If he is busy, ask for anyone else who can help you. They all have access to your charts so it shouldn't be a problem. And this probably goes without saying, but next time make sure you make an appt. before you run out.

  • hace 1 década

    Hi there,

    I have been on Zoloft for 3 years too. I tried to wean myself off slowly and the with-drawls were rough to say the least! I had rebound anxiety, shakes, crying, felt like I was going crazy!

    Call your Dr. ASAP I'm sure he will call you in a refill until you can get in to see him. Never run out of your meds like that. Stopping anti depressants cold turkey is dangerous! Being that Zoloft is non narcotic, he should have no problem calling you in a script. He may even have some samples that you can just go and pick up from the Dr. office without an appt.

    Best of luck!

    Shannon

  • Kat
    Lv 5
    hace 1 década

    You should never run out of meds, but even if you can't see the Dr. there is no reason that he/she wouldn't ok a refill to your pharmacy, So did you call the pharmacy? Call the Dr. and let them know you are out and to call you some in ASAP

    There are no alternative medicines to help you. You are having withdrawals. I have been on anti depressants for years I have have never had withdrawals going off of them I guess I'm just lucky,

  • hace 1 década

    You should NEVER stop taking antidepressants abruptly like that. And shame on your doctor! He should see you right away in a situation like that! The doctor should call in a refill to cover you until he can see you.

    What you can do now is go to the ER or a walk-in clinic. Somebody needs to get your prescription refilled ASAP!

    It takes a few weeks for your brain chemistry to even out when you start or stop these types of drugs. You could be having worse moods because you stopped "cold turkey."

    Please get your meds somehow - fast! I've been there and it's no fun. Someone should be able to help you immediately. Don't wait!

    Fuente(s): personal experience with Zoloft, Lexapro, Cymbalta
  • ¿Qué te parecieron las respuestas? Puedes iniciar sesión para votar por la respuesta.
  • hace 1 década

    If money is tight and you cant afford the meds. Try calling your doctor that prescribed them.. They should have some samples in his office. If not, tell them that you need the meds like yesterday, and you don't have the money. Also Human Services can help you with general assistance. I see people getting it all the time. Just keep trying, talk to your Pharmacist and see if they can charge the script until your payday. Be persistant that you need that medication. Never go off Zoloft like that, you have to ween yourself off, or you will experience withdrawl symptoms.. good luck.

    Fuente(s): experience
  • Anónimo
    hace 1 década

    Withdrawl symptoms from zoloft can result in dangerous mental and physical symptoms. Page the doctor and tell him/her that an urgent session is needed. Don't try any alternative or herbal medicen there effects are not FDA approved and could possibly complicate your condition.

  • hace 1 década

    Never let yourself run out of meds!! You have to ween yourself off slowly!! You are having "withdrawl" from the Zoloft...dont think there is anything you can do...call your Dr. and have her call in a script!!

  • hace 4 años

    I am on adderall and sequel I take my sequel at night it helps me sleep when I get up in the morning I take my adderall try to take your Zoloft before bed and adderal when you wake up your body has to get adjusted to your meds give it time

  • Anónimo
    hace 1 década

    i was prescribed with zoloft but never got the prescription because my health insurance ran out. i, too, go through phases where im way up or way down. (right now i feel down) but i know ill also have my ups.

    i find that when i try new things i feel SOO MUCH BETTER! you could just be bored with your life, i know i am. i do the same things every single day. try doing something new, no matter how scary it might seem or how bad it could turn out. just experience it. thats what helps me, trying new things.

  • Anónimo
    hace 1 década

    Dr. Thomas Szaz speaks out against psychiatry:

    http://www.youtube.com/watch?v=Qj7GmeSAxXo

    Youtube thumbnail

    &mode=related&search=

    Psychiatry: An Industry of Death

    http://www.youtube.com/watch?v=FPUHUpfDVgY

    Youtube thumbnail

    Psych Ward Horrors:

    http://www.youtube.com/watch?v=7eJmcP5Yml8

    Youtube thumbnail

    &mode=related&search=

    Psychiatry Exposed:

    http://www.youtube.com/watch?v=b30iwhEw9ho

    Youtube thumbnail

    &mode=related&search=

    Psychiatry. Voting on Diseases:

    http://www.youtube.com/watch?v=hy79C0v8elE

    Youtube thumbnail

    &mode=related&search=

    Psychiatry is a fake science. Proof:

    http://www.youtube.com/watch?v=EwP2PP8CU0Y

    Youtube thumbnail

    Psychiatric victims speak out:

    http://www.cchr.org/index.cfm/8771

    http://breggin.com

    http://sntp.net

    TRY THIS:

    http://www.oilthecogs.co.uk/ailments/omega3_depres...

¿Aún tienes preguntas? Pregunta ahora para obtener respuestas.